# SDR DALA2025100907387

- Difficulty date: October 8, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 80,095 hours, 10,156 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING DAMAGE ON FRAME 24 @ P'4 - BETWEEN BRACKET VIEWED FROM BACK SIDE REF DETAIL W-16 - DD.   REPAIRED PER ERA 627851-14 REV ORIG. (1241271)
